# SDR DALA2024120311435

- Difficulty date: November 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 99,209 hours, 45,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Inoperative
- Location: Rows 43,44,45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 FOUND CLEAR PROXIMITY LIGHTS INOP ON RIGHT SIDE ROWS 43,44,45 DURING SERVICE CHECK. CORRECTIVE ACTION: FOUND OPEN PICO FUSE F1 ON POWER SUPPLY M737. REPLACED FUSE, R/R POWER SUPPLY M737 PER B757 AMM 33-51 OPS CHK GOOD ON ROWS 43,44,45. (5786968)
